# SDR DALA2019092005430

- Difficulty date: September 20, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 76,226 hours, 13,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT L4 AND R4 ARE INOPERATIVE. REPLACE BATTERY PACK. SYSTEM OPERATION IS NORMAL.
